Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 80, NWS Kansas City, MO

April 18, 2008Cass County, Henry County, Johnson County, Missouri

NWS Kansas City, MO issued this river flood warning at Apr 18, 2008, 8:24 AM CDT for Cass County, Henry County, Johnson County, Missouri. It took effect at Apr 18, 2008, 12:42 PM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2008, 8:24 AM CDT (13:24 UTC)
In effect from
Apr 18, 2008, 12:42 PM CDT
Expired
Apr 18, 2008, 3:34 PM CDT
In force
3 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

Counties Cass County, MO, Henry County, MO, Johnson County, MO

The radar

The Pleasant Hill radar (KEAX), 34 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Blairstown (BLRM7). The gauge peaked at 19.53 ft at Apr 18, 2008, 1:00 PM CDT.

actionminormoderate10152004/1804/19
Action stage
15 ft
Minor stage
20 ft
Moderate stage
23 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KEAX 181325
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
824 AM CDT FRI APR 18 2008
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  BIG CREEK AT BLAIRSTOWN
  SOUTH GRAND RIVER AT URICH

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
HENRY...JOHNSON

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-191324-
/O.NEW.KEAX.FL.W.0080.080418T1732Z-080420T1221Z/
/BLRM7.1.ER.080418T1732Z.080419T0000Z.080419T1221Z.NO/
824 AM CDT FRI APR 18 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG CREEK AT BLAIRSTOWN.
* FROM THIS AFTERNOON TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:00 AM FRIDAY THE STAGE WAS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 21.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY SATURDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   18.0   FRI 08 AM   21.5 THIS EVENING

$$

MOC013-037-083-191323-
/O.NEW.KEAX.FL.W.0081.080418T1800Z-080420T2120Z/
/URHM7.1.ER.080418T1800Z.080419T0600Z.080419T2120Z.NO/
824 AM CDT FRI APR 18 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH GRAND RIVER AT URICH.
* FROM THIS AFTERNOON TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:58 AM FRIDAY THE STAGE WAS 21.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 25.5 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   21.2   FRI 08 AM   25.5 EARLY SATURDAY MORNING

$$

SAW
2 follow-up statements
000 
WGUS83 KEAX 181725
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1225 PM CDT FRI APR 18 2008
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BIG CREEK AT BLAIRSTOWN 
  GRAND RIVER NEAR CHILLICOTHE 
  GRAND RIVER NEAR SUMNER 
  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CARROLL...
CASS...CHARITON...HENRY...JOHNSON...LINN...LIVINGSTON

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-191725-
/O.EXT.KEAX.FL.W.0080.080418T1742Z-080420T1221Z/
/BLRM7.1.ER.080418T1742Z.080419T0000Z.080419T1221Z.NO/
1225 PM CDT FRI APR 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM FRIDAY THE STAGE WAS 19.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 21.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY SATURDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   19.5   FRI 12 PM   21.5 THIS EVENING

$$

MOC115-117-191724-
/O.EXT.KEAX.FL.W.0078.000000T0000Z-080421T2300Z/
/CHZM7.2.ER.080418T1616Z.080419T0000Z.080420T2300Z.NO/
1225 PM CDT FRI APR 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM FRIDAY THE STAGE WAS 23.9 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY AFTERNOON AND CONTINUE
  TO RISE TO NEAR 29.4 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  CHILLICOTHE     24   23.9   FRI 11 AM   29.4 THIS EVENING

$$

MOC033-041-115-117-191724-
/O.EXT.KEAX.FL.W.0079.000000T0000Z-080423T2320Z/
/SNZM7.2.ER.080418T1705Z.080420T0000Z.080422T2320Z.NO/
1225 PM CDT FRI APR 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:45 AM FRIDAY THE STAGE WAS 25.5 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 34.4 FEET BY SATURDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY EVENING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   25.5   FRI 12 PM   34.4 SATURDAY EVENING

$$

MOC013-037-083-191724-
/O.EXT.KEAX.FL.W.0081.080418T1717Z-080420T2120Z/
/URHM7.1.ER.080418T1640Z.080419T0600Z.080419T2120Z.NO/
1225 PM CDT FRI APR 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* FROM THIS AFTERNOON TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 12:05 PM FRIDAY THE STAGE WAS 24.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY 
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY AFTERNOON.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   24.3   FRI 12 PM   25.5 EARLY SATURDAY MORNING

$$

SAW
000 
WGUS83 KEAX 182034
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
334 PM CDT FRI APR 18 2008
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  BIG CREEK AT BLAIRSTOWN
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  GRAND RIVER NEAR CHILLICOTHE 
  GRAND RIVER NEAR SUMNER 
  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CARROLL...
CASS...CHARITON...HENRY...LINN...LIVINGSTON

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-182104-
/O.CAN.KEAX.FL.W.0080.000000T0000Z-080420T1221Z/
/BLRM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
334 PM CDT FRI APR 18 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG CREEK AT BLAIRSTOWN.
* AT 3:00 PM FRIDAY THE STAGE WAS 19.4 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.7 FEET BY SATURDAY    
MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   19.4   FRI 03 PM   CONT TO FALL

$$

MOC115-117-192033-
/O.EXT.KEAX.FL.W.0078.000000T0000Z-080421T0618Z/
/CHZM7.2.ER.080418T1618Z.080419T0600Z.080420T0618Z.NO/
334 PM CDT FRI APR 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:15 PM FRIDAY THE STAGE WAS 27.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.0 FEET BY 
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
  SUNDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  CHILLICOTHE     24   27.5   FRI 03 PM   29.0 EARLY SAT MORN

$$

MOC033-041-115-117-192033-
/O.EXT.KEAX.FL.W.0079.000000T0000Z-080423T1200Z/
/SNZM7.2.ER.080418T1702Z.080420T0000Z.080422T1200Z.NO/
334 PM CDT FRI APR 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:45 PM FRIDAY THE STAGE WAS 29.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 34.6 FEET BY 
  SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   29.5   FRI 03 PM   34.6 SAT EVE

$$

MOC013-037-083-192033-
/O.EXT.KEAX.FL.W.0081.000000T0000Z-080420T1200Z/
/URHM7.1.ER.080418T1640Z.080419T0000Z.080419T1200Z.NO/
334 PM CDT FRI APR 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:05 PM FRIDAY THE STAGE WAS 24.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   24.3   FRI 12 PM   25.5 THIS EVE

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 18, 6:55 AM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 18, 6:55 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
655 AM CDT FRI APR 18 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

/ISSUED 435 AM CDT FRI APR 18 2008/
PRIMARY FORECAST CONCERN CENTERS ON RAIN CHANCES THROUGH SATURDAY
AND HOW MUCH QPF IN THE SHORT TERM. SATELLITE IMAGERY INDICATES A
MID/UPPER LEVEL LOW MOVING EAST FROM NORTH CENTRAL INTO NORTHEAST KS
THIS MORNING. MODELS IN GENERAL AGREEMENT THAT THE UPPER SYSTEM WILL
CONTINUE TRACKING SLOWLY EAST THROUGH TONIGHT. MODELS HAVE ALSO
CLOSED THE GAP ON DIFFERENCES WITH PLACEMENT OF SURFACE LOW. LATEST
OBS INDICATE THE SURFACE LOW IS JUST NORTHEAST OF MCI. WITH THE
EXCEPTION OF THE 12Z GFS POSITION THE NAM/GFS/SREF/ECMWF TRACK THE
LOW NORTHEAST THROUGH TONIGHT.

TRANSLATION OF THE ABOVE TO THE SENSIBLE WEATHER IS A BIT MORE
COMPLICATED AS SATELLITE IMAGERY CONTINUES TO SHOW A LONG FETCH OF
DEEPER/LAYERED MOISTURE EXTENDING FROM THE GULF OF MEXICO THROUGH
ALL BUT FAR WESTERN MO. THERE HAS BEEN A GRADUAL WARMING OF CLOUD
TOPS AND AN EASTWARD PROGRESSION TO THE DEEPER MOISTURE OVERNIGHT.
RADAR TRENDS HAVE SHOWN A MARKED DECREASE IN PRECIPITATION SINCE
MIDNIGHT. 06Z NAM HAS BACKED OFF ON QPF AMOUNTS AND THIS SEEMS
REASONABLE GIVEN THE CURRENT AND EXPECTED TRENDS. WITH DRY SLOT
PUSHING THROUGH WEST CENTRAL MO HAVE LOWERED POPS THIS AREA TO
CHANCE CATEGORY. RAIN CHANCES OVER THE WESTERN CWA TODAY WILL BE
TIED TO THE WRAP AROUND CLOUD SHIELD.

TEMPERATURES ARE A BIT OF A CHALLENGE WITH THE COLD FRONT NOW
WORKING EAST THROUGH WEST CENTRAL MO. TEMPERATURES WILL FALL INTO
THE MIDDLE/UPPER 40S WITH THE PASSAGE OF THIS FEATURE...AND THEN
PROBABLY FLAT LINE IN THE UPPER 40S/50 UNDER THE COLD POOL ALOFT.
THE REST OF THE CWA WILL ALSO SEE LITTLE IF ANY UPWARD MOVEMENT IN
THE MERCURY TODAY.

WRAP AROUND PRECIPITATION WILL CONTINUE TO BE A FORECAST ISSUE FOR
THE CWA THIS EVENING WITH THE BACK EDGE GRADUALLY SHIFTING EAST. THE
FAR EASTERN COUNTIES WILL STILL BE UNDER THE INFLUENCE OF THE UPPER
LEVEL CIRCULATION AND CHANCE POPS THROUGH AT LEAST SATURDAY MORNING.
CLEARING ON SATURDAY WILL BE FROM WEST TO EAST WITH FAR EASTERN
COUNTIES CLOUDY MOST OF THE DAY. MET MOS TEMPERATURES LOOK GOOD IN
THE WEST BUT A TAD TOO WARM IN THE FAR EASTERN COUNTIES.

SHORTWAVE MID LEVEL RIDGING WILL MOVE ACROSS THE CENTRAL PLAINS ON
SUNDAY ALLOWING FOR STRONG WARM AIR ADVECTION. EXPECT TO SEE
SIGNIFICANT WARMING AT THE SURFACE PLUS AN INCREASE IN MOISTURE
AGAIN AS SURFACE PRESSURE GRADIENT TIGHTENS IN RESPONSE TO STRONG
UPPER TROUGH MOVING TOWARDS THE CENTRAL ROCKIES. MODELS ADVANCE A
COLD FRONT EAST ACROSS KS AND INTO MO ON MONDAY BUT THEY MAY BE A
BIT FAST. NONETHELESS THE CURRENT LOW CHANCE POPS ARE WARRANTED.

MJ

&&

.AVIATION...

FOR THE 12Z TAFS...THE SURFACE LOW CURRENTLY JUST EAST OF KSTJ IN
NORTHWEST MISSOURI WILL SLOWLY SLIDE EAST/NORTHEAST TOWARD SOUTHEAST
IOWA TODAY. WINDS WILL SHIFT FROM A WESTERLY TO NORTHWESTERLY
DIRECTION AS THE SYSTEM GRADUALLY PULLS AWAY. NO PRECIPITATION IS
ONGOING AT THE TERMINALS TO START THE TAF PERIOD...BUT COULD SEE
SOME LIGHT RAIN SHOWERS REDEVELOP LATER THIS MORNING INTO THE MID
AFTERNOON. THE KSTJ TERMINAL HAS THE BEST POTENTIAL FOR BEING
AFFECTED BY RAIN SHOWERS AS MOISTURE WRAPS AROUND THE BACKSIDE OF
THE DEPARTING SYSTEM. CEILINGS SHOULD REMAIN IN THE IFR CATEGORY FOR
AT LEAST A SHORT TIME...AND ARE ANTICIPATED TO IMPROVE TO THE MVFR
CATEGORY TOWARD MID MORNING AT THE KANSAS CITY TERMINALS.

STOFLET

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Apr 18, 6:02 AM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
602 AM CDT FRI APR 18 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
602 AM CDT FRI APR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL STORM SYSTEM OVER NORTHEAST KANSAS WILL MOVE SLOWLY
EAST TODAY. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER NORTH CENTRAL
AND NORTHEAST MISSOURI TODAY AS A COLD FRONT SHIFTS EAST. NO SEVERE
WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER STORM SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE OUT OF THE
CENTRAL ROCKIES AND COULD THREATEN THE REGION WITH SCATTERED
THUNDERSTORMS. SINCE THE STORM SYSTEM HAS NOT EVEN REACHED THE
CONTINENTAL UNITED STATES THERE REMAINS MUCH UNCERTAINTY ON TIMING
AND INTENSITY OF THIS SYSTEM SO IT IS TOO EARLY TO DETERMINE THE RISK
OF SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 2:22 AM CDTRiver Flood WarningEAXLinn, Livingston67 hr
Apr 18, 2:22 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
Apr 18, 8:05 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Clinton, Daviess, DeKalb and 8 more24 hr
Apr 18, 8:24 AM CDTRiver Flood WarningEAXBates, Cass, Henry26 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.